SIMPLY SLEEP is a non habit-forming nighttime sleep aid. Each SIMPLY SLEEP Caplet contains diphenhydramine HCl 25 mg.
SIMPLY SLEEP contains an antihistamine (diphenhydramine HCl) which has sedative properties.
For relief of occasional sleeplessness.
Adults and Children 12 years of age and older: Take 2 Caplets at bedtime if needed or as directed by a doctor.
Children under 12 years of age: Do not give this product to children under 12 years of age.
If a rare sensitivity reaction occurs, the drug should be discontinued.
Do not give to children under 12 years of age. If sleeplessness persists continuously for more than 2 weeks, consult your doctor. Insomnia may be a symptom of serious underlying medical illness. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor.
Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a doctor or poison control center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health care professional before using this product.
Do not use if carton is opened or blister unit is broken.
Cellulose, Croscarmellose Sodium, Dibasic Calcium Phosphate, Dihydrate, FD&C Blue #1, Hydroxypropyl Methylcellulose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Light blue mini-caplets embossed with "SL" on one side in blister packs of 24 and 48. Store at room temperature.